Szemerédi's partition and quasirandomness

M. Simonovits, Vera T. Sós

Research output: Contribution to journalArticle

34 Citations (Scopus)


In this paper we shall investigate the connection between the Szemerédi Regularity Lemma and quasirandom graph sequences, defined by Chung, Graham, and Wilson, and also, slightly differently, by Thomason. We prove that a graph sequence (Gn) is quasirandom if and only if in the Szemerédi partitions of Gn almost all densities are ½ + o(l).

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalRandom Structures & Algorithms
Issue number1
Publication statusPublished - 1991


ASJC Scopus subject areas

  • Software
  • Mathematics(all)
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics

Cite this